# SDR HEEA0013739

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY HAS NO OUTPUT.
